# SDR CALA2009121400710

- Difficulty date: December 12, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N76515
- Make and model: Boeing 737824
- Aircraft serial: 31623
- Aircraft time: 4,162 hours, 1,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: D71702030
- Part serial: 8881
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY CHARGER M1675 EXIT LIGHT AT L1 DOOR IS INOP.  REPLACED M1675 EMERGENCY BATTERY CHARGER REF 33-51-06, OPS CHECK GOOD.
